{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602001494564649   Reference number:66A0272494

A dynamic programming approach to the nonparameteric problem in the calculus of variations.

変量解析において母数未知条件におけるDPを応用した計算法
Author (2):
Material:
Page: i-ix,1-35  Publication year: 1964
JST Material Number: Z0000A  Document type: Unknown
Article type: 解説  Country of issue: Other (ZZZ) 
Terms in the title (5):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page